How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr Uzair Your Own Question

Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 6569
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I have small red rash like spots on my chin and near my nose

Resolved Question:

I have small red rash like spots on my chin and near my nose and wonder could be causing them. I've never suffered with my skin, but over the last couple of months I've had these spots.
Submitted: 1 year ago.
Category: Medical
Customer: replied 1 year ago.
I had a week off sick recently and it completely cleared up, but as soon as I went back to work it came back.
Customer: replied 1 year ago.
I'm still waiting for an answer. Please respond.
Expert:  Shantal-Mod replied 1 year ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr Uzair replied 1 year ago.
Hi and welcome,I can help you better if you upload photo here.
Customer: replied 1 year ago.
I would still like an answer.
Customer: replied 1 year ago.
I've put sudocreme on the area today to the down the redness so it doesn't look too bad at the moment but it's annoying as I've never suffered with problem skin.
Expert:  Dr Uzair replied 1 year ago.
Though it is difficult without photo, i give you differential diagnosis. This can be dermatitis, eczema, atopic dermatitis or contact dermatitis. Most of these conditions are caused by an allergic reaction by the skin to an allergen. I would suggest you to apply Cutivate cream twice a day over the area. But if symptoms does not improve in a week time do get a consultation from dermatologist.Let me know if you have further questions.Please do not forget to leave a positive rating by clicking on stars on top right corner.Wish you good health.
Customer: replied 1 year ago.
I've uploaded a photo.
Expert:  Dr Uzair replied 1 year ago.
Yes, sorry, just saw it, thanks.This raised red rash on the right nasolabial area and on the chin looks like a fungal infection.The thing that goes along with this diagnosis is its persistence and recurrent nature and that steroid applications have not helped.A 7 to 10 day course of topical anti fungal like Lamisil cream applied twice a day should help.You should also try to see your Dermatologist for a better evaluation.Please do not forget to leave a positive rating by clicking on stars on top right corner.Wish you good health.
Customer: replied 1 year ago.
I have some Terbinafine Hydrochloride cream will that help? Or should I buy Lamisil instead?
Expert:  Dr Uzair replied 1 year ago.
Yes, that is the same thing.Please do not forget to leave a positive rating by clicking on stars on top right corner.Wish you good health.
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 6569
Experience: MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
Dr Uzair and 3 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
Many thanks.
Expert:  Dr Uzair replied 1 year ago.
My pleasure.
Customer: replied 1 year ago.
I've uploaded another photo. Do you still think it's a fungal infection?
Expert:  Dr Uzair replied 1 year ago.
Can you please try to upload again as I can not see any attachment.
Customer: replied 1 year ago.
Doing it now.
Expert:  Dr Uzair replied 1 year ago.
Looks fungal and should respond to anti fungal ointment however, if its not then it has to be contact dermatitis which should respond to steroid preparations and moisturizer.Using anti fungal cream on it for 7 days will not harm in any way. Regards.
Customer: replied 1 year ago.
Thank you.

What Customers are Saying:

 
 
 
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me FROM a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O.
< Previous | Next >
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me FROM a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O.
  • Wonderful service, prompt, efficient, and accurate. Couldn't have asked for more. I cannot thank you enough for your help. Mary C.
  • This expert is wonderful. They truly know what they are talking about, and they actually care about you. They really helped put my nerves at ease. Thank you so much!!!! Alex
  • Thank you for all your help. It is nice to know that this service is here for people like myself, who need answers fast and are not sure who to consult. GP
  • I couldn't be more satisfied! This is the site I will always come to when I need a second opinion. Justin
  • Just let me say that this encounter has been entirely professional and most helpful. I liked that I could ask additional questions and get answered in a very short turn around. Esther
  • Wonderful service, prompt, efficient, and accurate. Couldn't have asked for more. I cannot thank you enough for your help. Mary C.
 
 
 

Meet The Experts:

 
 
 
  • Family Physician

    Family Physician

    Doctor

    Satisfied Customers:

    2418
    GP with over 27 years experience including emergency medicine
< Previous | Next >
  • http://ww2.justanswer.com/uploads/FA/FamilyPhysician/2013-8-31_191624_JA550x500Photo.64x64.jpg Family Physician's Avatar

    Family Physician

    Doctor

    Satisfied Customers:

    2418
    GP with over 27 years experience including emergency medicine
  • http://ww2.justanswer.com/uploads/DO/DoctorRich/2012-9-12_72454_Doctorweb.64x64.jpg Dr. Natasha's Avatar

    Dr. Natasha

    Doctor

    Satisfied Customers:

    7887
    American Board Certified in Emergency Medicine, Ivy League trained
  • http://ww2.justanswer.com/uploads/DR/DrK99/newpic2.64x64.jpg Dr. K.'s Avatar

    Dr. K.

    Board Certified MD

    Satisfied Customers:

    255
    Board certified with experience in primary care.
  • http://ww2.justanswer.com/uploads/agketch/2008-7-14_184046_drketchresized.jpg Dr. Ketch's Avatar

    Dr. Ketch

    Board Certified Physician

    Satisfied Customers:

    76
    Medical Degree, Former Assistant Professor at School of Medicine at Yale University
  • http://ww2.justanswer.com/uploads/JA/JACUSTOMERjtu60wne/2011-2-14_183449_passportphoto2.64x64.jpg docwithheart's Avatar

    docwithheart

    Board Certified Physician

    Satisfied Customers:

    0
    Board certified pediatrician, with special experience in general pediatrics, hospital pediatrics, and pediatric cardiology
  • http://ww2.justanswer.com/uploads/DR/drappapo/2013-8-16_22576_drdavid.64x64.jpg Dr. David's Avatar

    Dr. David

    Board Certified Physician

    Satisfied Customers:

    224
    Treat children/young adults, former chief resident, multiple publications
  • http://ww2.justanswer.com/uploads/TA/tazechip/2012-6-7_135230_drpic.64x64.png Dr. Chip's Avatar

    Dr. Chip

    Board Certified Physician

    Satisfied Customers:

    12373
    20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
 
 
 

Related Medical Questions